# SDR REXA2017060500681

- Difficulty date: June 5, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323015
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R JOINT PIECE BETWEEN BS 379 AND 394 CORRODED.   REMOVED AND REPLACED THE STRINGER JOINT PIECE IAW SRM 51-42-06, OPS CHECKED GALLEY/LAV EXHAUST FAN AMM 21-23-93-710-801, CHECKED BAD GALLEY HEATER IAW AMM 21-23-64-400-801 CHECK GOOD LEAK TEST OF EXHAUST DUCTS AMM 21-23-00-790-802 TEST PASSED.
